MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY; BONE FIXATION SCREW/PLATE
Model Number SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-1927psf-3 suture fragment (no batch indicator provided) was received for investigation.It was identified using calibrated ruler id: 651 that approximately 21.1" of suture was returned, with thread breakage noted at the 15.4" mark.The observed condition of the device is most likely the result of user applied excessive force and/or through nicking the suture against instrumentation/sharp bone.
 
Event or Problem Description
It was reported that during arthroscopy the suture did rip off at the suture attachment while trying to pull the anchor.The broken off piece has been retrieved from the patient.There was no harm or adverse event for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.No further information received.Update, 11-may-2021 -sac received further information that the anchor has already been fully inserted when the thread did rip off.

Brand Name
SUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19569823
Report Number1220246-2024-06196
Device Sequence Number17718544
Product Code MBI
UDI-Device Identifier00888867023642
UDI-Public00888867023642
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberSUTR ANCH,PEEK CRKSCRW FT,TRI-PLAY
Device Catalogue NumberAR-1927PSF-3
Device Lot Number12534412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown